# SDR DXTA2025022402444

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N211QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6058
- Aircraft time: 7,860 hours, 4,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 604319403
- Part serial: 0219
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR BRAKING FUNCTION IS INOPERATIVE. DOOR FALLS OPEN VERY QUICKLY WITH ALL ITS WEIGHT. GAINED ACCESS TO DOOR. REMOVED FAILED DOOR ACTUATOR PN:604-31940-3 SN:0219. INSTALLED REPAIRED DOOR ACTUATOR PN:604-31940-3 SN:0192. WORK DONE IN REF TO CL650 MM 52-11-01. CYCLED THE DOOR SEVERAL TIMES. DOOR OPS CHECKS GOOD. WORK DONE IN REF TO CL 650 AMM 52-11-00
